Photo Thomas Alazard

Ecole Normale Supérieure Paris-Saclay, CNRS
Centre Borelli UMR9010
4 avenue des Sciences, F-91190 Gif-sur-Yvette

email: thomas.alazard at ens-paris-saclay.fr
Senior Researcher at CNRS
Professor at ENS Paris-Saclay


Curriculum vitae

Past and Upcoming talks







FMJH Fondation mathématiques Jacques Hadamard

I am in charge of the following programs and activities:


Editorial Work



Books



Lecture Notes



Articles


  1. KAM via Standard Fixed Point Theorems (with Chengyang Shao)
    arXiv:2312.13971.
  2. The Hele-Shaw semi-flow (with Herbert Koch)
    arXiv:2312.13678.
  3. Damping for fractional wave equations and applications to water waves (with Jeremy L. Marzuola and Jian Wang)
    arXiv:2308.09288.
  4. Virial theorems and equipartition of energy for water-waves (with Claude Zuily)
    arXiv:2304.07872.
  5. Refined Rellich boundary inequalities for the derivatives of a harmonic function (with Siddhant Agrawal)
    Proc. Amer. Math. Soc. 151 (2023), no. 5, 2103--2113.
  6. Traveling wave solution for a coupled incompressible Darcy's free boundary problem with surface tension (with Martina Magliocca and Nicolas Meunier)
    arXiv:2205.04365.
  7. On the dynamics of the roots of polynomials under differentiation (with Omar Lazar and Quoc-Hung Nguyen)
    J. Math. Pures Appl. (9) 162 (2022), 1-22.
  8. Quasilinearization of the 3D Muskat equation, and applications to the critical Cauchy problem (with Quoc-Hung Nguyen)
    Adv. Math. 399 (2022), Paper No. 108278, 52 pp.
  9. Endpoint Sobolev theory for the Muskat equation (with Quoc-Hung Nguyen)
    Commun. Math. Phys. 397 (2023), no. 3, 1043-1102.
  10. On the Cauchy problem for the Muskat equation. II: Critical initial data (with Quoc-Hung Nguyen)
    Ann. PDE 7 (2021), no. 1, Paper No. 7, 25pp.
  11. On the Cauchy problem for the Muskat equation with non-Lipschitz initial data (with Quoc-Hung Nguyen)
    Comm. Partial Differential Equations 46, no. 11, 2171-2212 (2021).
  12. Cauchy theory for the water waves system in an analytic framework (with Nicolas Burq and Claude Zuily)
    Tokyo J. Math., 45(1), 103-199 (2022).
  13. Functional inequalities and strong Lyapunov functionals for free surface flows in fluid dynamics (with Didier Bresch)
    Preprint arXiv:2004.03440.
  14. Convexity and the Hele-Shaw equation
    Water Waves 3 (2021), no. 1, 5-23.
  15. A Morawetz inequality for gravity-capillary water waves at low Bond number (with Mihaela Ifrim and Daniel Tataru)
    Water Waves 3 (2021), no. 3, 429-472.
  16. Lyapunov functions, Identities and the Cauchy problem for the Hele-Shaw equation (with Nicolas Meunier and Didier Smets)
    Commun. Math. Phys. 377 (2020), no. 2, 1421-1459.
  17. Paralinearization of the Muskat equation and application to the Cauchy problem (with Omar Lazar)
    Arch. Ration. Mech. Anal., 237 (2020), no. 2, 545-583.
  18. A Morawetz inequality for water waves (with Mihaela Ifrim and Daniel Tataru)
    Amer. J. Math., 144 (2022), no. 3, 607-699.
  19. Stabilization of the water-wave equations with surface tension
    Annals of PDE (2017), no. 2, Art. 17, 41 pp.
  20. Stabilization of gravity water waves
    J. Math. Pures Appl. (9) 114 (2018), 51-84.
  21. A stationary phase type estimate (with Nicolas Burq and Claude Zuily)
    Proc. Amer. Math. Soc., 145 (2017), 2871-2880.
  22. Boundary observability of gravity water waves
    Ann. Inst. H. Poincaré Anal. Non Linéaire, 35 (2018), no. 3, 751-779.
  23. Control for water waves (with Pietro Baldi and Daniel Han-Kwan)
    J. Eur. Math. Soc., 20 (2018) 657-745.
  24. Gravity capillary standing water waves (with Pietro Baldi)
    Arch. Ration. Mech. Anal., 217 (2015), no 3, 741-830.
  25. Strichartz estimates and the Cauchy problem for the gravity water waves equations (with Nicolas Burq and Claude Zuily)
    Memoirs of the AMS, 2018; Volume 256, 115pp.
  26. Global solutions and asymptotic behavior for two dimensional gravity water waves (with Jean-Marc Delort)
    Ann. Sci. Éc. Norm. Supér., 48, (2015), no. 5, 1149-1238.
  27. Sobolev estimates for two dimensional gravity water waves (with Jean-Marc Delort)
    Astérisque 374 (2015), viii+241 pages.
  28. Cauchy theory for the gravity water waves system with non localized initial data (with Nicolas Burq and Claude Zuily)
    Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 337-395.
  29. The water-waves equations: from Zakharov to Euler (with Nicolas Burq and Claude Zuily)
    Studies in Phase Space Analysis with Applications to PDEs. Progress in Nonlinear Differential Equations and Their Applications Volume 84, 2013, pp 1-20.
  30. On the Cauchy problem for gravity water waves (with Nicolas Burq and Claude Zuily)
    Invent. Math., 198 (2014), 71-163.
  31. Strichartz estimates for water waves (with Nicolas Burq and Claude Zuily)
    Ann. Sci. Éc. Norm. Supér. (4), 44 (2011), no. 5, 855-903.
  32. On the water waves equations with surface tension (with Nicolas Burq and Claude Zuily)
    Duke Math. J., 158 (2011), no. 3, 413-499.
  33. Paralinearization of the Dirichlet to Neumann operator, and regularity of diamond waves (with Guy Métivier)
    Comm. Partial Differential Equations, 34 (2009), no. 10-12, 1632-1704.
  34. Semi-classical limit of Schrödinger-Poisson equations in space dimension n≥3 (with Rémi Carles)
    J. Differential Equations, 233 (2007), no. 1, 241-275.
  35. Loss of regularity for super-critical nonlinear Schrödinger equations (with Rémi Carles)
    Math. Ann., 343 (2009), no. 2, 397-420.
  36. Super critical geometric optics for nonlinear Schrödinger equations (with Rémi Carles)
    Arch. Ration. Mech. Anal. 194 (2009), no. 1, 315-347.
  37. WKB analysis for the Gross-Pitaevskii equation with non-trivial boundary conditions at infinity (with Rémi Carles)
    Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), no. 3, 959-977.
  38. Low Mach number flows and combustion
    SIAM J. Math. Anal. 38 (2006), no. 4, 1186-1213.
  39. Low Mach number limit of the full Navier-Stokes equations
    Arch. Ration. Mech. Anal. 180 (2006), no. 1, 1-73.
  40. Incompressible limit of the nonisentropic Euler equations with the solid wall boundary conditions
    Adv. Differential Equations 10 (2005), no. 1, 19-44.


Proceedings